Advances in Pure Mathematics

Vol.5 No.3(2015), Paper ID 54590, 6 pages

DOI:10.4236/apm.2015.53014

 

Variable Separation and Exact Solutions for the Kadomtsev-Petviashvili Equation

 

Lili Song, Yadong Shang

 

School of Science, Southwest University of Science and Technology, Mianyang, China
School of Mathematics and Information Sciences, Guangzhou University, Guangzhou, China

 

Copyright © 2015 Lili Song, Yadong Shang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Song, L. and Shang, Y. (2015) Variable Separation and Exact Solutions for the Kadomtsev-Petviashvili Equation. Advances in Pure Mathematics, 5, 121-126. doi: 10.4236/apm.2015.53014.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.